Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 158, NWS Fort Worth, TX

May 30, 2007Rains County, Van Zandt County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 30, 2007, 10:16 AM CDT for Rains County, Van Zandt County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2007, 10:16 AM CDT (15:16 UTC)
Expired
May 30, 2007, 1:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Rains County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1294 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 301518
FFWFWD
TXC379-467-301815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 AM CDT WED MAY 30 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RAINS COUNTY IN NORTHEAST TEXAS...
  NORTHERN VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 115 PM CDT

* AT 1012 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO WESTERN RAINS AND
  NORTHERN VAN ZANDT COUNTIES. MOVEMENT WAS SOUTHEAST AT 35 MPH.
  RAINFALL OF 2 INCHES PER HOUR...COMBINED WITH HEAVY RAINS EARLIER
  THIS MORNING AND YESTERDAY...WILL RESULT IN A THREAT OF CONTINUED
  FLOODING.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF 
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE 
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD 
WATERS

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3258 9604 3258 9564 3296 9567 3297 9594
      3280 9603

$$
3 follow-up statements
000 
WGUS74 KFWD 301623 RRA
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1124 AM CDT WED MAY 30 2007

TXC379-467-301815-
RAINS TX-VAN ZANDT TX-
1124 AM CDT WED MAY 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHERN VAN ZANDT AND RAINS COUNTIES...

AT 1121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR GRAND 
SALINE...TO CANTON...AND SOUTHWEST. MOVEMENT WAS SOUTHEAST AT 25 MPH.

FLOODING HAS BEEN REPORTED IN WILLS POINT...WITH AROUND 1.5 INCHES 
OF RAIN FALLING IN THE WARNING AREA.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3253 9603 3254 9560 3296 9567 3297 9594
      3280 9603

$$
000 
WGUS74 KFWD 301706
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT WED MAY 30 2007

TXC379-467-301815-
RAINS TX-VAN ZANDT TX-
1204 PM CDT WED MAY 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHERN VAN ZANDT AND RAINS COUNTIES...

AT 1201 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH HEAVY RAIN OVER SOUTHEASTERN VAN ZANDT COUNTY... 
TO THE SOUTH AND EAST OF CANTON. MOVEMENT WAS SOUTHEAST AT 30 MPH.

LIGHT TO MODERATE RAIN CONTINUES OVER THE WARNING AREA. THIS WILL 
CONTINUE THE THREAT OF RUNOFF AND FLOODING FROM GRAND SALINE...TO 
WILLS POINT...TO EMORY AND LAKE TAWAKONI.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3253 9603 3254 9560 3296 9567 3297 9594
      3280 9603

$$
000 
WGUS74 KFWD 301816
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
115 PM CDT WED MAY 30 2007

TXC379-467-301845-
RAINS TX-VAN ZANDT TX-
115 PM CDT WED MAY 30 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN VAN ZANDT AND
RAINS COUNTIES...

AT 115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
MODERATE RAIN ACROSS CENTRAL AND EASTERN VAN ZANDT AND RAINS 
COUNTIES. ALTHOUGH THE HEAVY RAIN HAS MOVED SOUTH OF THE AREA... 
CONTINUED RUNOFF AND THE THREAT FOR LINGERING FLOODING WILL PERSIST.

KEEP CHILDREN AWAY FROM FLOODED CREEKS AND DITCHES. USE CAUTION WHEN 
TRAVELING...AND STAY CLEAR OF WATER-COVERED ROADWAYS.

LAT...LON 3253 9603 3254 9560 3296 9567 3297 9594
      3280 9603

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 9:17 AM CDT, 59 minutes earlier.

Area forecast discussion, May 30, 9:17 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
917 AM CDT WED MAY 30 2007

.UPDATE...
917 AM
ALSO EXTENDING FLASH FLOOD WATCH THROUGH 4 PM ALG AND EAST OF LINE
FROM JACKSBORO-STEPHENVILLE-KILLEEN TO CATCH SOUTH AND EAST ZONES AS
SQUALL LINE MOVES THROUGH.

NEW SVR WX WATCH 310 ISSUED ALG AND EAST OF LINE PALO PINTO TO
KILLEEN. WILL INCREASE POPS IN SOUTH AND EAST FOR THIS AFTN AS
SQUALL LINE SHOULD BE LINGERING IN SOUTHEAST COUNTIES AFTER 18Z. 84

&&

.UPDATE...
711 AM
ADDING A FLASH FLOOD WATCH TO THE FORECAST NORTHEAST OF A LINE FROM
MONTAGUE...TO JOHNSON... NAVARRO...HENDERSON COUNTIES THROUGH
400 PM.  75

&&

.AVIATION...
615 AM.
A VERY COMPLEX AVIATION WEATHER SITUATION IS EXPECTED TODAY. THE
MAIN CHALLENGES THIS MORNING WILL BE IFR CEILINGS AND MVFR
VISIBILITIES AT ALL TAF SITES. TO COMPLICATE MATTERS...A COMPLEX OF
THUNDERSTORMS WILL CROSS THE RED RIVER AT 12Z AND APPROACH THE
METROPLEX TAF SITES BETWEEN 13 AND 14Z. THE LINE OF STORMS SHOULD
MOVE SOUTH ACROSS THE METROPLEX TAF SITES AND WEAKEN BY LATE
MORNING. THE PASSAGE OF THE THUNDERSTORM COMPLEX SHOULD TEMPORARILY
STABILIZE THE ATMOSPHERE.  EXPECT ANOTHER CHANCE OF THUNDERSTORMS
LATER THIS AFTERNOON DUE TO NUMEROUS LINGERING OUTFLOW BOUNDARIES
AND STRONG INSTABILITY. STORMS THIS AFTERNOON SHOULD NOT HAVE AS
GREAT OF COVERAGE SO WILL NOT INCLUDE IN THE TAFS BEYOND 17Z.  VFR
CEILINGS SHOULD RETURN THIS AFTERNOON AND CONTINUE THROUGH THE
EVENING.

&&

.UPDATE...
615 AM...
QUICK UPDATE TO INCREASE FIRST PERIOD POPS AND REMOVE THE FOG
WORDING.

&&

.UPDATED...
435 AM
WESTERN OKLAHOMA MCS IS HOLDING TOGETHER LONGER THAN PREVIOUSLY
EXPECTED AND IS NOW EXPECTED TO MOVE INTO AND THROUGH OUR
NORTHWESTERN AND NORTH-CENTRAL CWA THIS MORNING...THEN THROUGH THE
EASTERN CWA THIS AFTERNOON. HAVE INCREASED POPS TO LIKELY FOR THE
NORTHWEST AND NORTH-CENTRAL...INCLUDING THE METROPLEX.  NEW ZONES
COMING OUT. 75

.DISCUSSION...
341 AM.
WEAK MID/UPPER LEVEL TROUGH RESPONSIBLE FOR OUR WEATHER SINCE LATE
LAST WEEK IS SHIFTING EASTWARD AS DEEPENING TROUGH OVER THE
NORTHERN ROCKIES SLIDES INTO THE NORTHERN PLAINS AND LINGERS
SEVERAL DAYS BEFORE EJECTING OUT THROUGH THE GREAT LAKES.

PRESENTLY...OUR ATMOSPHERE REMAINS UNSTABLE AND IS PRIMED FOR
ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SPC IS
INDICATING A POTENTIAL FOR SEVERE STORMS (HAIL AND WIND) OVER OUR
NORTHWEST COUNTIES WERE 0-6KM SHEAR IS 25-30 KNOTS AND MID LEVEL
LAPSE RATES ARE 7-8 DEGREES. AREA PW/S ARE RUNNING ABOVE ONE INCH
AND STEERING WINDS WILL BE WEAKENING...THUS VERY HEAVY
RAINFALL/FLASH FLOODING REMAINS A CONCERN THROUGHOUT NORTH TEXAS THE
NEXT FEW DAYS.

A FRONT WILL MOVE INTO OUR NORTHWEST BY TONIGHT AND STALL OUT...THEN
MOVE BACK NORTH THURSDAY AS A CENTRAL PLAINS MCS GEARS UP. A
SECOND FRONT WILL MOVE INTO NORTH TEXAS SATURDAY NIGHT WITH AN
ACTIVE PERIOD OF CONVECTION...SOME STRONG...SUNDAY AND MONDAY.

WITH THE MAIN LONG WAVE TROUGH LOCATED OVER THE MIDWEST THIS
WEEK...AN UPPER LEVEL RIDGE TO OUR WEST WILL AMPLIFY WITH RESULTANT
NORTHWEST FLOW ALOFT. MODELS HAVE BEEN HINTING AT A NORTHWEST FLOW
EVENT FOR SEVERAL DAYS...AND WE HAVE INCREASED POPS FOR DIURNAL
EVENTS SUNDAY AND MONDAY MORNINGS. THERE COULD BE A THIRD EVENT
TUESDAY MORNING...BUT WE WILL NOT COMMIT TO IT NOW.

TEMPERATURES WILL AVERAGE NEAR NORMAL THE NEXT SEVERAL DAYS WITH
MUCH OF NORTH TEXAS IN THE MID TO UPPER 80S. SOME LOWER 90S WILL
CREEP BACK INTO THE CWA THIS WEEKEND AND NEXT WEEK. ALSO...HEAT
INDICES WILL ALSO COME INTO PLAY THIS WEEKEND AND NEXT WEEK SINCE
DEWPOINTS WILL REMAIN ELEVATED. SOME SOUTHERN COUNTIES WILL SEE HEAT
INDICES OF 95+ DEGREES THE FIRST OF NEXT WEEK. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  68  87  72  88 /  30  20  20  10  10
WACO, TX              87  69  89  70  87 /  30  10  20  10  10
PARIS, TX             83  67  83  68  84 /  30  30  30  10  20
DENTON, TX            84  67  84  69  88 /  30  30  30  10  20
MCKINNEY, TX          84  67  85  69  86 /  30  30  30  10  20
DALLAS, TX            85  69  87  72  89 /  30  20  20  10  10
TERRELL, TX           84  69  87  69  86 /  30  20  20  10  10
CORSICANA, TX         85  69  87  70  87 /  30  10  20  10  10
TEMPLE, TX            89  68  87  69  88 /  20  10  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79/75
Hazardous weather outlook, May 30, 4:50 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
450 AM CDT WED MAY 30 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
450 AM CDT WED MAY 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A COMPLEX OF STORMS WILL CROSS THE RED RIVER THIS MORNING AND BRING
A SLIGHT RISK OF SEVERE THUNDERSTORMS TO LOCATIONS ALONG AND NORTH
OF INTERSTATE 20.  LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH
FLOODING WILL BE THE PRIMARY HAZARDS.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS
THIS AFTERNOON . FORECASTED INSTABILITIES AND LOW LEVEL CONVERGENCE
ALONG NUMEROUS LEFT OVER OUTFLOW BOUNDARIES WILL BE SUFFICIENT TO
PRODUCE SOME SEVERE THUNDERSTORMS...ESPECIALLY NORTH OF INTERSTATE
20 AND WEST OF INTERSTATE 35. LARGE HAIL...DAMAGING DOWNBURST
WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS.

THUNDERSTORM CHANCES WILL CONTINUE TONIGHT WHEN A COLD FRONT MOVES
INTO THE REGION. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL
REMAIN...ESPECIALLY NORTH OF INTERSTATE 20. AGAIN...LARGE
HAIL...DOWNBURST WINDS AND FLASH FLOODING WILL BE THE PRIMARY
HAZARDS.

.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS
THROUGH MONDAY AS ENERGY FROM A SERIES OF UPPER LEVEL DISTURBANCES
EMBEDDED IN WEST TO NORTHWEST FLOW ALOFT INTERACTS WITH SUFFICIENT
MOISTURE. A FEW STORMS COULD BECOME SEVERE WITH ANY OF THESE
EVENTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE NORTH OF INTERSTATE 20 BEFORE NOON.
LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS
THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 30, 9:58 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     FLASH FLOOD      GRAPEVINE               32.93N  97.07W
05/30/2007                   TARRANT            TX   TRAINED SPOTTER

            MINOR STREET FLOODING NEAR SH 121 AND SH 360. MARBLE
            HAIL ALSO REPORTED
Local storm report, May 30, 10:05 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1005 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLASH FLOOD      8 S GREENVILLE          33.00N  96.10W
05/30/2007                   HUNT               TX   PUBLIC

            HIGH WATER RESCUE NEEDED FOR CAR STUCK IN THE WATER. ON
            RANCHO ROAD IN CASH
Local storm report, May 30, 10:06 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     1 W ADDISON             32.96N  96.85W
05/30/2007                   DALLAS             TX   TRAINED SPOTTER

            SMALL LIMBS DOWN
Local storm report, May 30, 10:11 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     HAIL             ROYSE CITY              32.98N  96.33W
05/30/2007  E1.00 INCH       ROCKWALL           TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL IN ROYSE CITY
Special weather statement, May 30, 10:14 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1014 AM CDT WED MAY 30 2007

TXZ134-135-145>148-159>161-301545-
ELLIS TX-HENDERSON TX-NAVARRO TX-HILL TX-ANDERSON TX-FREESTONE TX-
MCLENNAN TX-LIMESTONE TX-FALLS TX-
1014 AM CDT WED MAY 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN ELLIS COUNTY
  NORTHERN FALLS COUNTY
  FREESTONE COUNTY
  HILL COUNTY
  LIMESTONE COUNTY
  MCLENNAN COUNTY
  NAVARRO COUNTY
  WESTERN ANDERSON COUNTY
  HENDERSON COUNTY

AT 1014 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS EXTENDING ACROSS MUCH OF THE DALLAS
FORT WORTH METROPLEX EAST TO NEAR TERRELL AND MOVING SOUTH AT 40 MPH.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR MUCH OF THE ADVISORY AREA LATER THIS
MORNING OR EARLY AFTERNOON. DAMAGING WINDS WILL BE THE PRIMARY
THREAT WITH LARGE HAIL AND VERY HEAVY RAINFALL ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT
WEDNESDAY AFTERNOON FOR EASTERN TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 AM CDT WEDNESDAY MORNING FOR NORTH
CENTRAL TEXAS.

LAT...LON 3236 9570 3234 9638 3214 9693 3226 9711
      3216 9744 3124 9735 3157 9550
Local storm report, May 30, 10:15 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     TSTM WND DMG     4 SW FRISCO             33.10N  96.86W
05/30/2007                   DENTON             TX   TRAINED SPOTTER

            TREES DOWN AT DALLAS NORTH TOLLWAY AND HIGHWAY 121

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 5:23 AM CDTSpecial Weather StatementFWDCooke37 min
May 30, 5:47 AM CDTSpecial Weather StatementFWDGrayson28 min
May 30, 6:07 AM CDTSpecial Weather StatementFWDFannin23 min
May 30, 6:12 AM CDTSevere Thunderstorm WarningFWDFannin63 min
May 30, 7:05 AM CDTSpecial Weather StatementFWDCooke, Grayson, Montague25 min
May 30, 7:08 AM CDTSpecial Weather StatementFWDHunt37 min
May 30, 7:17 AM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Cooke, Coryell and 34 more8 hr
May 30, 7:20 AM CDTFlash Flood WarningFWDFannin, Hunt3 hr
May 30, 7:28 AM CDTSevere Thunderstorm WarningFWDCooke, Montague62 min
May 30, 7:30 AM CDTSevere Thunderstorm WarningFWDHunt60 min
May 30, 7:36 AM CDTSevere Thunderstorm WarningFWDHopkins, Rains54 min
May 30, 7:41 AM CDTSpecial Weather StatementFWDFannin, Grayson, Lamar34 min
May 30, 7:43 AM CDTFlash Flood WarningFWDCooke3 hr
May 30, 7:43 AM CDTSpecial Weather StatementFWDCollin, Denton, Jack, Wise32 min
May 30, 7:44 AM CDTSevere Thunderstorm WarningFWDFannin61 min
May 30, 8:19 AM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise56 min
May 30, 8:32 AM CDTSpecial Weather StatementFWDDallas, Parker, Tarrant28 min
May 30, 8:36 AM CDTSpecial Weather StatementFWDCollin24 min
May 30, 8:39 AM CDTSevere Thunderstorm WarningFWDHunt51 min
May 30, 8:47 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt58 min
May 30, 8:49 AM CDTSevere Thunderstorm WarningFWDCollin56 min
May 30, 9:04 AM CDTFlash Flood WarningFWDCollin, Denton3 hr
May 30, 9:17 AM CDTFlash Flood WarningFWDGrayson118 min
May 30, 9:18 AM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant57 min
May 30, 9:27 AM CDTSevere Thunderstorm WarningFWDHunt63 min
May 30, 9:36 AM CDTSevere Thunderstorm WarningFWDRockwall54 min
May 30, 9:45 AM CDTSevere Thunderstorm WarningFWDCollin45 min
May 30, 9:47 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
May 30, 9:47 AM CDTFlash Flood WarningFWDDallas, Rockwall, Tarrant3 hr
May 30, 9:56 AM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
May 30, 10:03 AM CDTFlash Flood WarningFWDFannin, Hunt3 hr
May 30, 10:06 AM CDTSevere Thunderstorm WarningFWDEllis, Johnson54 min
May 30, 10:14 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Hill, Limestone, McLennan and 1 more31 min
May 30, 10:22 AM CDTSevere Thunderstorm WarningFWDDallas42 min
May 30, 10:44 AM CDTSevere Thunderstorm WarningFWDRains32 min
May 30, 11:15 AM CDTSpecial Weather StatementFWDHenderson, Navarro, Van Zandt30 min
May 30, 11:48 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Navarro27 min
May 30, 12:03 PM CDTSpecial Weather StatementFWDAnderson, Freestone27 min
May 30, 12:28 PM CDTSpecial Weather StatementFWDAnderson, Freestone32 min
May 30, 12:57 PM CDTSpecial Weather StatementFWDAnderson, Leon33 min
May 30, 1:40 PM CDTSpecial Weather StatementFWDLeon35 min
May 30, 6:48 PM CDTSpecial Weather StatementFWDEastland, Stephens27 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.